top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Night Nurse

image Night Nurse

Night Nurse was formulated to help those with cold and flu symptoms get a better night's sleep. Like most other cold remedies, Night Nurse contains a painkiller, cough suppressant and a decongestant.

The difference is that the decongestant ingredient in Night Nurse is actually a sedating antihistamine, so not only are the symptoms of a cold relieved but you are also made drowsy which makes it even easier to get a good night's rest.

Day Nurse is now available for those who want the same relief as they get from Night Nurse without the drowsiness.

Night Nurse

  • Night Nurse Capsules 10

    Night Nurse Capsules 10

    Night Nurse capsules provide you with relief from colds and flu to ensure you get a good night's rest.

    £4.60
    (incl VAT)
  • Night Nurse 160ml

    Night Nurse 160ml

    Night Nurse for colds and flu provide symptomatic relief from tickly cough, shivers, aches and pains, runny nose, sore throat pain and headaches. Night Nurse contains Paracetamol, Promethazine Hydrochloride and Dextromethorphan Hydrobromide. It is suitable for adults and children over 12 years of age. This product may cause drowsiness.

    £6.95
    (incl VAT)

Day Nurse

  • Day Nurse Capsules 20

    Day Nurse Capsules 20

    Day Nurse capsules provide you with relief from colds and flu without causing drowsiness.

    £6.95
    (incl VAT)
  • Day Nurse 240ml

    Day Nurse 240ml

    Day Nurse liquid provides symptomatic relief of colds and flu. The syrup will reduces temperature, aches and pains and control dry coughs. Non-drowsy.

    £6.55
    (incl VAT)

Day and Night Nurse

  • Day and Night Nurse Capsules 24

    Day and Night Nurse Capsules 24

    Day and Night Nurse Capsules will relieve symptoms of colds and flu. Each pack contains 24 capsules. 18 Day capsules and 6 Night capsules.

    £6.79
    (incl VAT)